# SDR AALA201611259010

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 13,828 hours, 5,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140651
- Condition: Faulty
- Location: Cabin
- Part time: 13,815 hours, 5,622 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ON SEATS AT ROW 3, 6, 14, +18 INOP. R&R EPSU & BATTERY ASSY (15WL) IAW AMM 33-51-38-0401-00. OPS CKS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
